Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 272, NWS Atlanta, GA

July 1, 2023Clarke County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 8:20 PM EDT for Clarke County, Oglethorpe County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2023, 8:20 PM EDT (00:20 UTC)
Expired
Jul 1, 2023, 8:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 129 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1290 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS52 KFFC 020020
SVRFFC
GAC059-221-020045-
/O.NEW.KFFC.SV.W.0272.230702T0020Z-230702T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
820 PM EDT Sat Jul 1 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clarke County in northeastern Georgia...
  Southwestern Oglethorpe County in northeastern Georgia...

* Until 845 PM EDT.

* At 820 PM EDT, a severe thunderstorm was located over Arnoldsville,
  or 7 miles southeast of Athens, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lexington, Crawford, Arnoldsville, Maxeys, Athens-Clarke County,
  Stephens and Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3372 8311 3375 8325 3382 8330 3385 8328
      3386 8333 3387 8332 3388 8335 3395 8328
      3389 8297
TIME...MOT...LOC 0020Z 298DEG 12KT 3391 8326 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:49 PM EDT, 31 minutes earlier.

Area forecast discussion, Jul 1, 7:49 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
749 PM EDT Sat Jul 1 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 251 PM EDT Sat Jul 1 2023

Current radar loop shows showers and thunderstorms beginning to
pop across N GA this afternoon. These showers are associated with
a short wave moving East to Southeast across TN/Northern AL. With
NW flow over the area these storms will continue to move SE
fairly similar to yesterdays storm event. With plenty of moisture
in the atmosphere, Temps in the 90s, and SB capes ranging from
3000 to 6000 j/kg range we may be in store for some very strong
to severe storms as they move into central GA later this
afternoon/evening. Looks like the biggest threats will be strong
gusty winds, frequent lightning, and some hail. Shear values are
very low with this pattern so not expecting any tornadic threats.
These storms should weaken and diminish after sunset but with
continues NW Flow and another wave expected Sunday we could be
seeing another day of afternoon storms tomorrow.

Sunday has potential to be even warmer as the main upper level
ridge continues to shift east. Heat indices are again expected to
get up into the 100 to 110 range across the area so will continue
with the current heat advisory through Sunday evening.

01

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 251 PM EDT Sat Jul 1 2023

Long term begins Sunday evening with an upper level ridge centered
over the area beginning to break down giving way to zonal flow.
Generally west to southwesterly flow, warm temperatures and
dewpoints in the upper 70's will be common through the long term.
Given the warm temperatures and abundant moisture, diurnally driven
convection will be possible each afternoon and evening as weak
disturbances traverse the main flow with a focus across north GA
where a stalled frontal boundary will linger. While rain chances
remain in the forecast each day, rain will be hit or miss for most
locations resulting in 5 day rainfall totals of under an inch. In
term of severe weather the risk remains low at this time a rumble of
thunder is likely with a few storms becoming strong.

High temperatures in the 90s will be common each day through Friday
with lows barely falling into the upper 60s and 70s. Heat indices
of 100F-108F degrees will also be common across central GA Monday
through Thursday.

Friday/Saturday...a weak mid level troughs begin to impact the
region. In response to the aforementioned trough moving towards
the Deep South from the west heights will fall as southerly flow
deepens and begins to advect more moisture into the area. Pws of
over an inch and a half will remain common across the FA. This set
up will promote an increased in showers and thunderstorms along
and ahead of a weak cold front. Some of these storms could become
strong to severe. frontal boundary begins to move into NW GA. As
the day progresses and the front moves eastward precip will
increase. SBCAPEs remain modest for this set up and only encroach
upon our southern counties. Have included a mention of thunder
starting Thursday afternoon through Friday from Macon southward.

28

&&

.AVIATION...
(00Z TAFS)
Issued at 738 PM EDT Sat Jul 1 2023

TSRA/precip has evaded ATL up until now, but cannot rule out
lightning and gusts to 25-30kts through 02-03Z. Expect VFR conds
to continue for the majority of the TAF pd. Metro TAF sites may
see a pd of low- MVFR to IFR cigs around daybreak forced by heavy
precip this evening, but fairly low confidence. TSRA chcs will
pick back up tomorrow afternoon/evening, with best window
currently looking like 20-01Z. Winds likely to go CALM/VRB
overnight, picking up out of the W/SW at less than 7kts by 09-10Z.

//ATL Confidence...00Z Update...
Medium confidence morning cigs and TSRA timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  95  73  93 /  30  20  30  40
Atlanta         73  95  75  92 /  30  30  30  50
Blairsville     67  89  66  85 /  30  40  40  50
Cartersville    72  96  71  91 /  30  40  30  50
Columbus        75  98  76  95 /  20  30  30  50
Gainesville     72  93  73  91 /  30  40  40  40
Macon           73  98  75  96 /  20  30  30  50
Rome            72  96  73  91 /  30  40  30  50
Peachtree City  72  96  73  93 /  30  30  20  50
Vidalia         75  97  76  97 /  20  20  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until midnight EDT Sunday night for GAZ001>005-011-
012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...01
LONG TERM....28
AVIATION...96
Hazardous weather outlook, Jul 1, 6:59 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
659 PM EDT Sat Jul 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-022300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
659 PM EDT Sat Jul 1 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Scattered to numerous thunderstorms are expected across central
and portions of north Georgia this evening. The primary threat
with any stronger storms that form will be damaging wind gusts,
hail, frequent lightning, and isolated flash flooding from heavy
rainfall.

A Heat Advisory is in effect for much of north and central Georgia
today, with heat index values of as high as 105 being observed.
If spending time outdoors, be sure to stay hydrated, wear
lightweight clothing, and take plenty of time to rest.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Hot and humid conditions will lead to elevated heat index values
between 100-110 degrees across portions of the forecast area from
Sunday through Thursday. A Heat Advisory is in effect for the
majority of north and central Georgia from 8AM Saturday through
midnight Sunday.

Additionally, scattered to numerous afternoon and evening
thunderstorms are possible each day Sunday through Thursday. Some
storms may become strong to severe with damaging wind gusts,
large hail, frequent lightning, and locally heavy rainfall
leading to isolated flash flooding being the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 1, 7:30 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Sat Jul 1 2023

GAZ083-094-095-020000-
Peach GA-Houston GA-Twiggs GA-
730 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southwestern Twiggs,
east central Peach and central Houston Counties through 800 PM EDT...

At 730 PM EDT, a strong thunderstorm was over Houston Lake, or near
Perry, moving southeast at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Warner Robins, Centerville, Robins AFB, Sand Bed, Houston
Lake, Bonaire, Kathleen, Lakewood and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3258 8380 3266 8366 3251 8347 3240 8360
      3238 8373
TIME...MOT...LOC 2330Z 325DEG 4KT 3254 8367

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:33 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Sat Jul 1 2023

GAZ090-102-020000-
Chattahoochee GA-Stewart GA-
733 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southeastern
Chattahoochee and northeastern Stewart Counties through 800 PM EDT...

At 733 PM EDT, a strong thunderstorm was over Jamestown/South Fort
Moore, or near Cusseta, moving south at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cusseta, Christopher, Brooklyn, Jamestown/South Fort Moore, Renfroe,
Louvale and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3214 8491 3225 8492 3226 8489 3228 8492
      3231 8492 3235 8473 3224 8466 3223 8466
      3223 8465 3221 8464 3219 8464 3213 8477
TIME...MOT...LOC 2333Z 341DEG 9KT 3228 8482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:44 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Sat Jul 1 2023

GAZ066-078-020015-
Harris GA-Troup GA-
744 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southeastern Troup
and north central Harris Counties through 815 PM EDT...

At 744 PM EDT, a strong thunderstorm was near Big Springs, or near
LaGrange, moving south at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Hamilton, Pine Mountain, Pine Mountain-Callaway Gardens,
Big Springs, Baughs Crossroads and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3308 8492 3293 8486 3287 8486 3287 8483
      3282 8481 3279 8491 3280 8502 3306 8503
TIME...MOT...LOC 2344Z 346DEG 19KT 3297 8496

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:48 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Sat Jul 1 2023

GAZ091-020015-
Marion GA-
748 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of central Marion
County through 815 PM EDT...

At 748 PM EDT, a strong thunderstorm was over Brantley, or over Buena
Vista, moving south at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Putnam, Brantley, Tazewell, Doyle, Draneville and
Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8460 3223 8462 3223 8464 3240 8466
      3241 8466 3246 8446 3230 8441 3223 8441
      3223 8443 3222 8443 3218 8448
TIME...MOT...LOC 2348Z 344DEG 15KT 3234 8455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:57 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT Sat Jul 1 2023

GAZ089-090-020030-
Chattahoochee GA-Muscogee GA-
757 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of central Muscogee and
central Chattahoochee Counties through 830 PM EDT...

At 757 PM EDT, a strong thunderstorm was over Vista Terrace, or near
Columbus, moving south at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
North Fort Moore, Saint Marys Hills, Edgewood, Highland Park, Laurel
Hills, Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan
Airport, Kenwood, Custer Road Terrace, Benning Hills, Avondale,
Benning Park and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3255 8482 3236 8469 3231 8481 3231 8497
      3242 8498 3243 8496 3244 8497 3244 8498
      3252 8498
TIME...MOT...LOC 2357Z 343DEG 9KT 3246 8489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 1, 8:13 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
813 PM EDT Sat Jul 1 2023

GAZ102-020045-
Stewart GA-
813 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of central Stewart
County through 845 PM EDT...

At 812 PM EDT, a strong thunderstorm was over Charles, or near
Lumpkin, moving south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Richland, Charles, Westville, Brooklyn, Louvale and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3199 8492 3221 8491 3222 8482 3222 8480
      3223 8480 3223 8472 3212 8464 3203 8464
      3203 8465 3202 8466 3198 8476
TIME...MOT...LOC 0012Z 345DEG 8KT 3214 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:03 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe27 min
Jul 1, 8:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jul 1, 8:26 PM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jul 1, 8:32 PM EDTSpecial Weather StatementFFCOglethorpe28 min
Jul 1, 8:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Jul 1, 8:58 PM EDTSpecial Weather StatementFFCStewart32 min
Jul 1, 9:03 PM EDTSpecial Weather StatementFFCTalbot27 min
Jul 1, 9:05 PM EDTSpecial Weather StatementFFCDooly25 min
Jul 1, 9:22 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter23 min
Jul 1, 9:45 PM EDTSpecial Weather StatementFFCCrisp30 min
Jul 1, 9:58 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jul 1, 10:16 PM EDTSpecial Weather StatementFFCPeach29 min
Jul 1, 10:31 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 2, 3:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jul 2, 3:20 PM EDTSpecial Weather StatementFFCDade25 min
Jul 2, 3:25 PM EDTSevere Thunderstorm WarningFFCDade, Walker35 min
Jul 2, 3:55 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker35 min
Jul 2, 3:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 2, 4:03 PM EDTSevere Thunderstorm WarningFFCDade, Walker42 min
Jul 2, 4:19 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Jul 2, 4:27 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker33 min
Jul 2, 4:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield31 min
Jul 2, 4:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd28 min
Jul 2, 4:34 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton41 min
Jul 2, 4:47 PM EDTSevere Thunderstorm WarningFFCChattooga13 min
Jul 2, 4:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield10 min
Jul 2, 4:51 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield9 min
Jul 2, 4:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Murray, Walker, Whitfield46 min
Jul 2, 5:02 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon43 min
Jul 2, 5:05 PM EDTSpecial Weather StatementFFCGwinnett25 min
Jul 2, 5:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson43 min
Jul 2, 5:26 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield49 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCForsyth27 min
Jul 2, 5:45 PM EDTSevere Thunderstorm WarningFFCBartow, Fannin, Gilmer, Gordon, Murray, Pickens and 2 more45 min
Jul 2, 5:56 PM EDTSpecial Weather StatementFFCGwinnett34 min
Jul 2, 6:03 PM EDTSpecial Weather StatementFFCForsyth, Hall27 min
Jul 2, 6:16 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall, Jackson44 min
Jul 2, 6:18 PM EDTSpecial Weather StatementFFCHarris27 min
Jul 2, 6:24 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more36 min
Jul 2, 6:25 PM EDTSpecial Weather StatementFFCStewart35 min
Jul 2, 6:32 PM EDTSpecial Weather StatementFFCCherokee28 min
Jul 2, 6:44 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson16 min
Jul 2, 6:54 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson51 min
Jul 2, 6:59 PM EDTSpecial Weather StatementFFCTowns, Union, White31 min
Jul 2, 7:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jul 2, 7:04 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart26 min
Jul 2, 7:22 PM EDTSevere Thunderstorm WarningFFCMadison53 min
Jul 2, 7:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Jul 2, 7:40 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 2, 7:43 PM EDTSpecial Weather StatementFFCTalbot32 min
Jul 2, 7:44 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 2, 7:53 PM EDTSpecial Weather StatementFFCHarris37 min
Jul 2, 7:55 PM EDTSpecial Weather StatementFFCWalton35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.